2 days ago I got a steroid shot for bronchitis and the site still hurts. Couple of years ago I had a bad reaction to a steroid and it caused a dimple or dent in my buttocks. This time around after j got the injection I tried to massage the spot (it really hurt) and put heat on it. Should I worry I'll get another dent?
I got lidocaine shots three of them in my lower spine last Tuesday. Mine has not helped me one bit, in fact my back hurts worse! I have had those shots too... for my breathing and also in my spine...
As for ur dent I never heard of it in the 1st place so I don't knows. I hope u get to feeling lots better... love hugs and prays!
It's not unusual for a steroid injection site to be sore for a few days. I wouldn't rub it as that's just likely to irritate it. I should think that ice may be more useful than heat to help alleviate the soreness. An OTC medicine, like ibuprofen or Tylenol, would likely also be helpful. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2013 • 2 answers
Posted 23 Nov 2015 • 2 answers
Posted 3 Jul 2016 • 0 answers
I just received my 3rd steroid injection in my right ankle in the space of 3 weeks. Can this amount?
Posted 20 Aug 2016 • 0 answers
Posted 31 Mar 2018 • 0 answers